# SDR ABXA9801017

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 510361C
- Condition: Worn
- Location: Nlg Door
- Component: Doug
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION EXPERIENCED VIBRATION FROM AREA UNDER THE COCKPIT.  RECYCLED LANDING GEAR TWICE, NOISE CEASED AFTER SECOND RECYCLED.  REPLACED NOSE GEAR DOOR LEFT CRANK ASSEMBLY AND ADJUSTED IAW DC8 MM 32-22-1.
